Solvability in finite form of certain systems of differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1960), pp. 230-234
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_3_a25,
author = {I. M. Salakhova and G. N. Chebotarev},
title = {Solvability in finite form of certain systems of differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {230--234},
year = {1960},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_3_a25/}
}
TY - JOUR AU - I. M. Salakhova AU - G. N. Chebotarev TI - Solvability in finite form of certain systems of differential equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1960 SP - 230 EP - 234 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1960_3_a25/ LA - ru ID - IVM_1960_3_a25 ER -
I. M. Salakhova; G. N. Chebotarev. Solvability in finite form of certain systems of differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1960), pp. 230-234. http://geodesic.mathdoc.fr/item/IVM_1960_3_a25/